A member asked:

Help, i have black faded stool after pepto bismol (bismuth subsalicylate)? is this normal?

A doctor has provided 1 answer
Dr. You Sung Sang answered

Specializes in Internal Medicine - Gastroenterology

The bismuth in Peto Bismol typically turns peoples stools dark. This is normal.

Answered Jan 6, 2015

3.4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Is black watery stool a result of taking pepto bismol (bismuth subsalicylate)?

6 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...